# SDR ASAA2022030937675

- Difficulty date: March 9, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 25,771 hours, 8,016 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48001
- Part serial: 18050H8992
- Condition: Cracked
- Location: Flight Compartme
- Part time: 11,597 hours, 3,345 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT FWD CAPT WINDOW HEAT FAILED WHICH CAUSED THE WINDSHIELD TO CRACK. GROUNDED - YES. DIVERSION TIME 41 MINUTES - R/R CAPT WINDOW IAW B737-900 AMM 56-11-11, R/R WINDOW CONTROL UNIT LEFT IAW AMM 30-41-00,PERFORMED OPS TEST OF WINDOW HEAT SYSTEM, OPS TEST OK IAW AMM 30-41-00-710-801, A/C OK FOR SVC.
